Small Mustache Grow After Using Aloe Vera

Illustration of Small Mustache Grow After Using Aloe Vera
Illustration: Small Mustache Grow After Using Aloe Vera i.pinimg.com

Hello. I want to ask, lately my family and I diligently use aloe vera for skin health. But after 4x the use I see above my lips there are small hairs. Though my mother did not experience what I experienced. Is Aloe Vera the cause? How to handle it?

1 Answer:

Hello Auliya,

Thank you for asking at HealthReplies.com.

The emergence of small hairs on the lips is basically not a serious problem but in women it certainly can interfere with confidence and appearance. This situation is called hirsutism. Several conditions can cause this to happen:

 Hereditary / genetic factors Specific race Obesity Cushing Syndrome PCOS Thyroid disorders Increased prolactin hormone in the blood Tumors of the ovaries or adrenal glands Side effects of certain drugs such as steroids, minoxidil, etc. To find out the exact cause certainly needs to be done thoroughly from a medical interview, complete physical examination, and supporting examinations such as blood tests and so on. Treatment will be adjusted to the type of cause but in general can be in the form of certain drugs, lasers, and so on. Therefore you should immediately check with a doctor to find out the exact cause.

For now, you can do a number of things to remove fine hairs above your lips. The easiest way to do this is to shave but the hair will come back in a short time. Some other methods are waxing, laser, threading, and so on.

These articles can add information to you.

CAUSES OF WOMEN MUSTACHED

HOW TO REMOVE FEATHER IN FACE

That's all, hope it helps.

: by

Related Question

Chest Pain And Pain?

Chest Pain And Pain?

(1 year ago)

After all, I want to ask my father who often has shortness of breath and the chest is tight and the chest feels too heavy, how to deal with it, how and what medicine can you buy wi...

Schedule Taking Digestive Medicine 3 Times A Day?

Schedule Taking Digestive Medicine 3 Times A Day?

(1 year ago)

Hi .. I was prescribed by a doctor taking Xepazym 3 times a day....

Does The Doxycycline Drug Cause Chapter Black?

Does The Doxycycline Drug Cause Chapter Black?

(1 year ago)

My stools are rather black in color, not thick, it’s only been 2 days. Is this condition can be caused by the drug that I consume that is “Doxycycline 100mg” for ...

Leave a Reply

Your email address will not be published. Required fields are marked *